# SDR UALA2012031501710

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 54,765 hours, 20,450 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1314
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTS:  ENG 2 HUNG START.  RAMP REPORTS SPARKS FROM UNDER FAN COWL.  NO ROTATION ON NEXT ATTEMPT.  SAMC TEXT: OPEN FAN COWLS PER MM AND PERFORM STARTER INSPECTION PER MM.  REPLACED STARTER PER MM.  OPS CHECK GOOD.  CLOSE COWL.
